MathSciNet Relay Station
MathSciNet bibliographic data
MR1845008 (2002i:28002) 28A12 (03E05 03E35 11B05)
Blass, A.; Frankiewicz, R.; Plebanek, G.; Ryll-Nardzewski, C. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3313–3320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement